MathSciNet Relay Station
MathSciNet bibliographic data
MR2048193 (2004m:34112) 34D20 (34A37 93D10 93D30)
Xu, Bingji; Liu, Xinzhi; Liao, Xiaoxin Absolute stability of Lurie systems with impulsive effects. Comput. Math. Appl. 47 (2004), no. 2-3, 419–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement